# SDR DALA2018042402773

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 45,393 hours, 30,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, PERFORMED AN EMERGENCY LIGHTS TEST,   FOUND SEVERAL EXIT LIGHTS THAT WOULD NOT STAY ILLLUMINATED.  REPLACED THE BATTERY AND POWER SUPPLY IAW AMM 33-51.  OPS TESTED GOOD IAW AMM 33-51.
